Jump to content
Important Survey - Please Participate ×

fast taper clonazepam and early jump off


[Bo...]

Recommended Posts

Hello dear BBuddies, ive started using clonazepam on november 2019 starting with 2mg and scalated quickly due to stimulants abuse up to 6-12 mg daily, now that im clean of any kind of stimulants i want to get rid of clonazepam too, started an improvised tapering of 50% reduction weekly, easily get down to 4mg daily, when i was on 2mg week, i started to feel more depressed than normal, had GI problems and constant flu symptoms, but never tought it was WD symptoms running already. this is my 5 day off clonazepam, symptoms are starting to get worst but manageable, i jump off 0.5 thinking it was low enough and the only thing that scares me is to have a seizure.

what i have to consider before reinstating or not? which dose should i start again if i reinstate? or definetly there are low chances on having a seizure?

Link to comment
Share on other sites

Hi Born,

 

Why don’t you have a read of The Ashton Manual which is the benzo bible if you like. Then read Sofakingdone’s and Parker’s threads at the top of this board. When you’ve done that come back and give us your plan of action so that we can help.

 

This is essential reading.

 

Best,

 

G

Link to comment
Share on other sites

Are you sleeping at all? If you say they are manageable, then don't think about reinstating. It would seem that you will not have to pay a heavy cost for your using. If it gets unmanageable, then at that point think about reinstating and tapering off.

 

I hope that you are able to stay off. Please don't think it's easy to hop on and off a benzo. Quite a few people manage to come off with no real drama once or sometimes twice, then find it harder on subsequent occasions.

Link to comment
Share on other sites

thx for your reply buddies! yes im sleeping, night #3 and #4 were harder but could sleep for 5-6 hours, as i said i can handle every symptom, finished ashtons and top threads, they were REALLY USEFUL but im still lost if i need to reinstate due to ultra fast tapering, the only thing im afraid of is a seizure, i have a high tolerance to pain and uncomfortable situations and thats why im afraid of having a seizure, because i know i can handle the worst and not reinstate, but definetly cant handle a seizure attack.

 

maybe what i call tolerable is not good for my brain and body, so thats why i open this thread, is there any symptoms prior to seizure attack? what should i consider before reinstating or not (because my taper was so fast) and if im going to reinstate how i can know which dose is optimar to start?

 

thx for your time buddies!

Link to comment
Share on other sites

Hi Born,

 

All I know from what I’ve read is that re-instating is not likely to end happily. You’re going to have to choose which way to go but I can’t see any point in re-instating and tapering if you are coping with the symptoms. This is not generally a straight-line recovery and so you may hit a time when you struggle to cope with your symptoms but logic tells me that the longer you put this drug inside you the longer and harder it is to recover.

 

So there’s my view. Let’s see what others say. Go to benzofree.org for a book and podcasts. Lots of great stuff there.

 

Good luck,

 

G

 

 

 

 

Link to comment
Share on other sites

Hi Born,

 

All I know from what I’ve read is that re-instating is not likely to end happily. You’re going to have to choose which way to go but I can’t see any point in re-instating and tapering if you are coping with the symptoms. This is not generally a straight-line recovery and so you may hit a time when you struggle to cope with your symptoms but logic tells me that the longer you put this drug inside you the longer and harder it is to recover.

 

So there’s my view. Let’s see what others say. Go to benzofree.org for a book and podcasts. Lots of great stuff there.

 

Good luck,

 

G

 

 

 

 

thanks for your words! yes, im willing to keep like this, im not desperate because of the WD symptoms, just afraid of a seizure because all the visual and auditive weird feelings, ive never had a seizure before, ive been a fighter for 14 years, obviously received a lot of trauma on my head (not that much as others because of my evasive style but still received hits), and idk if it raises the probability of having a seizure.

 

 

Link to comment
Share on other sites

I don’t know either. You could ask a medical professional but my experiences have not been positive in that regard. Keep off the benzos is my view.

 

Best

 

G

Link to comment
Share on other sites

×
×
  • Create New...